Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Can Depo Provera effect wear off early ?

I have been on Depo Provera for almost a year now. I m due my next shot on 15th April. However, last week I had a lot thick of mucus come away from inside - it was over a period of a couple of hours. I m assuming this may be the mucus plug. Since then I ve been experiencing period like cramps. Has the effect of my last injection worn off? Am I at risk of pregnancy? Should I book in for my next shot early?
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  548
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi there,
Depo provera usually has a life span of 3 months at a time.if you are due in april calculated from your last shot then you should be protected from pregnancy.Mucus discharge is quite common and occurs during certain phases in the cycle.I dont think you need to worry yet.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor